Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 28, 2011, 2:25 PM CST for Vernon County, Missouri. It took effect at Feb 28, 2011, 3:45 PM CST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 2:25 PM CST (20:25 UTC)
- In effect from
- Feb 28, 2011, 3:45 PM CST
- Expired
- Mar 2, 2011, 6:06 AM CST
- In force
- 38 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marmaton River near Nevada (NVDM7).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
167 WGUS43 KSGF 282025 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 225 PM CST MON FEB 28 2011 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY .HEAVY RAINFALL SUNDAY EVENING AND EARLY MONDAY MORNING COMBINED WITH ALREADY ELEVATED RIVER LEVELS WILL CAUSE THE MARMATON rIVER NEAR NEVADA TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-010825- /O.NEW.KSGF.FL.W.0007.110228T2145Z-110302T2230Z/ /NVDM7.1.ER.110228T2145Z.110301T0600Z.110301T2230Z.NO/ 225 PM CST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE MARMATON RIVER NEAR NEVADA. * AT 1:45 PM MONDAY THE STAGE WAS 19.7 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 20.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND MAINLY AFFECTS LOW LYING AREAS ALONG THE RIVER. $$ TERRY
6 follow-up statements
681 WGUS83 KSGF 010246 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 846 PM CST MON FEB 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA 5NW AFFECTING VERNON COUNTY .HEAVY RAINFALL [TIME FRAME] [LOCATION] HAS CAUSED RIVER LEVELS TO RISE. [ANY OTHER PERTINENT INFORMATION THAT WOULD AFFECT THE PUBLIC] PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-011746- /O.CON.KSGF.FL.W.0007.000000T0000Z-110302T2230Z/ /NVDM7.1.ER.110228T2210Z.110301T0600Z.110301T2230Z.NO/ 846 PM CST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA 5NW. * AT 7:45 PM MONDAY THE STAGE WAS 20.3 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND MAINLY AFFECTS LOW LYING AREAS ALONG THE RIVER. $$
514 WGUS83 KSGF 010251 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 851 PM CST MON FEB 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA 5NW AFFECTING VERNON COUNTY .HEAVY RAINFALL YESTERDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-011751- /O.EXT.KSGF.FL.W.0007.000000T0000Z-110302T1434Z/ /NVDM7.1.ER.110228T2210Z.110301T0600Z.110301T1434Z.NO/ 851 PM CST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA 5NW. * AT 8:45 PM MONDAY THE STAGE WAS 20.4 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND MAINLY AFFECTS LOW LYING AREAS ALONG THE RIVER. $$
701 WGUS83 KSGF 010628 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1228 AM CST TUE MAR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY .HEAVY RAINFALL OCCURRING ON SUNDAY NIGHT AND EARLY MONDAY HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-012128- /O.CON.KSGF.FL.W.0007.000000T0000Z-110302T1434Z/ /NVDM7.1.ER.110228T2210Z.110301T0545Z.110301T1434Z.NO/ 1228 AM CST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * AT 11:45 PM MONDAY THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE BETWEEN 6 AM AND NOON TODAY. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND MAINLY AFFECTS LOW LYING AREAS ALONG THE RIVER. $$
714 WGUS83 KSGF 011409 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 809 AM CST TUE MAR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA 5NW AFFECTING VERNON COUNTY. .RAINFALL SUNDAY NIGHT ALONG WITH PREVIOUSLY ELEVATED RIVER LEVELS FROM RAINFALL LAST THURSDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-020509- /O.EXT.KSGF.FL.W.0007.000000T0000Z-110303T0417Z/ /NVDM7.1.ER.110228T2210Z.110301T1800Z.110302T0417Z.NO/ 809 AM CST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA 5NW. * AT 7:45 AM TUESDAY THE STAGE WAS 20.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND MAINLY AFFECTS LOW LYING AREAS ALONG THE RIVER. $$
369 WGUS83 KSGF 020138 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 738 PM CST TUE MAR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA 5NW AFFECTING VERNON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-021638- /O.EXT.KSGF.FL.W.0007.000000T0000Z-110303T1317Z/ /NVDM7.1.ER.110228T2210Z.110301T2200Z.110302T1317Z.NO/ 738 PM CST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA 5NW. * AT 6:45 PM TUESDAY THE STAGE WAS 20.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND MAINLY AFFECTS LOW LYING AREAS ALONG THE RIVER. $$
236 WGUS83 KSGF 021206 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 606 AM CST WED MAR 2 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA 5NW AFFECTING VERNON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-021236- /O.CAN.KSGF.FL.W.0007.000000T0000Z-110303T1317Z/ /NVDM7.1.ER.110228T2210Z.110301T2200Z.110302T0709Z.NO/ 606 AM CST WED MAR 2 2011 THE FLOOD WARNING IS CANCELLED FOR THE MARMATON RIVER NEAR NEVADA 5NW. * AT 5:45 AM WEDNESDAY THE STAGE WAS 19.0 FEET. * FLOOD STAGE IS 20.0 FEET. * FELL BELOW FLOOD STAGE AT 1:09 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.5 FEET BY THURSDAY MORNING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND MAINLY AFFECTS LOW LYING AREAS ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 28, 10:52 AM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Feb 28, 10:52 AM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1052 AM CST MON FEB 28 2011 ...UPDATE TO AVIATION... .UPDATE... /ISSUED 605 AM CST MON FEB 28 2011/ ADDED A CHANCE FOR ISOLATED THUNDERSTORMS OVER THE SOUTHERN CWA FOR THIS MORNING WITH CONVECTION ASSOCIATED WITH COMPACT VORT/SHORTWAVE OVER NE OK. COULD ALSO SEE SOME -SN/-SHSN ON THE BACK EDGE OF THE PRECIP OVER SE KS AND WESTERN MO. DSA && .DISCUSSION... /ISSUED 315 AM CST MON FEB 28 2011/ A SFC TROUGH/COLD FRONT DRAPED OVER SE MO INTO NORTHERN AR WILL CONTINUE TO PUSH EAST. SOME LINGERING POST FRONTAL SHOWERS AHEAD OF A SHORTWAVE OVER SOUTHERN KS AND OK WILL CONTINUE EARLY THIS MORNING...THEN EXPECT CLEARING FROM NW TO SE AS HIGH PRESSURE MOVES INTO EASTERN KS/IA LATE TODAY. TEMPERATURES WILL BE TRICKY TODAY...NOT FOLLOWING A NORMAL DIURNAL CURVE...AND WENT WITH THREE HOURLY MOS GUIDANCE AND THE NAM FOR TRENDS. AFTERNOON TEMPERATURES WILL LIKELY BE IN THE 40S IN MOST AREAS. A VERY DRY AIR MASS WILL SPREAD INTO THE REGION LATER TODAY AND TONIGHT. CAN'T RULE OUT SOME SHALLOW FOG TONIGHT GIVEN THE LIGHT WINDS AND HIGH PRESSURE OVER THE REGION...BUT BASED ON PROGGED DRY SOUNDINGS...DO NOT SEE MUCH CHANCE FOR WIDESPREAD DENSE FOG ATTM. A NICE WARM UP IS EXPECTED TUE AS SOUTHWEST WINDS BECOME ESTABLISHED OVER THE REGION. A STRONG CANADIAN HIGH EXPECTED TO BE CENTERED OVER NORTH DAKOTA BY 12Z WED WILL PUSH ANOTHER SHOT OF DRY AND SOMEWHAT COOLER AIR INTO THE REGION LATE TUE NIGHT INTO WED. A ZONAL MID LEVEL FLOW PATTERN WILL BECOME MORE AMPLIFIED LATE IN THE WEEK AS SHORTWAVE DIGS INTO THE ROCKIES THU NIGHT-FRI. A SFC WAVE IS EXPECTED TO MOVE NORTHEAST FROM THE SOUTHERN PLAINS THROUGH MO BY FRI WITH A GULF MOISTURE FETCH GRADUALLY BECOMING REESTABLISHED AS THE FRONT PUSHES THROUGH THE REGION FRI-FRI NIGHT. MAINTAINED SOME FAIRLY HIGH POPS FOR THIS TIME. FOR SAT-SUNDAY...TIMING DIFFERENCES EXIST IN TERMS OF SFC PRESSURE/WIND FIELDS WITH OPERATIONAL MODELS. LEFT SOME POPS IN FOR SAT IN THE WAKE OF THE EXITING FRONT. THE ECMWF DIGS A STRONGER UPPER WAVE SOUTHEAST THROUGH THE PLAINS INTO THE SOUTHEAST U.S. VERSUS THE GFS OVER THE WEEKEND WITH THE POTENTIAL FOR LINGERING POPS FOR LIGHT PRECIP INTO SAT NIGHT AS WELL. FOR NOW...LEFT THE SAT NIGHT AND SUNDAY PERIODS DRY. DSA && .AVIATION... FOR THE 18Z TAFS...STRATUS BEHIND THE SURFACE LOW WAS CLEARING FROM NORTHWEST TO SOUTHEAST OVER THE FORECAST AREA LATE THIS MORNING. SHOULD LOSE CEILINGS PRIOR TO 18Z TAFS AT JLN AND WITHIN THE FIRST HOUR AT SGF. WILL LIKELY SEE THE CLEARING IN BBG BY 21Z. WINDS SHOULD DIMINISH BY THIS EVENING AS SURFACE RIDGE MOVES IN PLACE. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 28, 12:16 PM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1216 PM CST MON FEB 28 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1216 PM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME... .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOW AFTERNOON HUMIDITY AND MODERATELY GUSTY SOUTH WINDS WILL LEAD TO AN ELEVATED FIRE DANGER TUESDAY...ESPECIALLY FOR GRASS FUELS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Feb 28, 11:08 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL FAIR GROVE 37.38N 93.15W
02/27/2011 M0.25 INCH GREENE MO FIRE DEPT/RESCUE
REPORTED BRIEF PEA SIZED HAIL AND WINDS OF 30 TO 40 MPH.
&&
KURTZLocal storm report, Feb 28, 11:37 AM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FUNNEL CLOUD 3 S LIBERAL 37.51N 94.52W
02/27/2011 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SPOTTERS TRACKED A FUNNEL
CLOUD IN WESTERN BARTON COUNTY NEAR THE KANSAS-MISSOURI
BORDER.
&&
KURTZLocal storm report, Feb 28, 11:55 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL HALF WAY 37.62N 93.24W
02/27/2011 M1.00 INCH POLK MO EMERGENCY MNGR
&&
KURTZLocal storm report, Feb 28, 11:56 AM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM NON-TSTM WND DMG HALF WAY 37.62N 93.24W
02/27/2011 POLK MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN AND POWER OUT IN
HALF WAY.
&&
KURTZLocal storm report, Feb 28, 12:00 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL BUFFALO 37.64N 93.09W
02/27/2011 M1.25 INCH DALLAS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HALF DOLLAR SIZED
HAIL...CORRECTED HAIL SIZE.
&&
KURTZLocal storm report, Feb 28, 12:34 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM HAIL GROVESPRING 37.40N 92.61W
02/27/2011 M1.00 INCH WRIGHT MO PUBLIC
0824 PM TSTM WND DMG MCCUNE 37.35N 95.02W
02/27/2011 CRAWFORD KS EMERGENCY MNGR
5 POWER POLLS DOWN IN MCCUNE KANSAS
0842 PM HAIL FRONTENAC 37.46N 94.69W
02/27/2011 M1.00 INCH CRAWFORD KS TRAINED SPOTTER
CORRECTION FOR TIME.
0844 PM HAIL PITTSBURG 37.41N 94.70W
02/27/2011 M1.75 INCH CRAWFORD KS TRAINED SPOTTER
0849 PM HAIL PITTSBURG 37.41N 94.70W
02/27/2011 M1.75 INCH CRAWFORD KS LAW ENFORCEMENT
0852 PM TSTM WND DMG 8 SW LAMAR 37.41N 94.38W
02/27/2011 BARTON MO AMATEUR RADIO
LAW ENFORCEMENT REPORTED ROOF OF HOG BARN REMOVED.
0852 PM TSTM WND DMG PITTSBURG 37.41N 94.70W
02/27/2011 CRAWFORD KS TRAINED SPOTTER
LARGE TREES UPROOTED IN PITTSBURG KANSAS...ALSO REPORT OF
PEA SIZED HAIL.
0900 PM FUNNEL CLOUD 3 S LIBERAL 37.51N 94.52W
02/27/2011 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SPOTTERS TRACKED A FUNNEL
CLOUD IN WESTERN BARTON COUNTY NEAR THE KANSAS-MISSOURI
BORDER.
0925 PM TSTM WND DMG LAURIE 38.20N 92.83W
02/27/2011 MORGAN MO LAW ENFORCEMENT
ROOF OFF OF A BUSINESS. REPORT VIA MORGAN COUNTY 911.
TIME ESTIMATED.
0930 PM HAIL 2 W BONA 37.54N 93.71W
02/27/2011 M1.00 INCH DADE MO PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL.
0947 PM HAIL FAULKNER 37.10N 95.01W
02/27/2011 M1.00 INCH CHEROKEE KS EMERGENCY MNGR
0955 PM HAIL 2 W MINDENMINES 37.47N 94.63W
02/27/2011 M1.00 INCH CRAWFORD KS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY EMERGENCY MANAGEMENT NEAR
US 160 AND MISSOURI - KANSAS BORDER.
1000 PM TSTM WND DMG MARYS HOME 38.31N 92.36W
02/27/2011 MILLER MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS POWER POLLS/LINES DOWN IN MARYS
HOME.
1015 PM HAIL BENNETT SPRINGS 37.73N 92.86W
02/27/2011 M1.00 INCH LACLEDE MO PUBLIC
1015 PM HAIL ARCOLA 37.55N 93.87W
02/27/2011 E0.75 INCH DADE MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS DIME SIZED HAIL IN
ARCOLA...ESTIMATED 40 MPH WINDS.
1016 PM HAIL HALF WAY 37.62N 93.24W
02/27/2011 M1.00 INCH POLK MO EMERGENCY MNGR
1016 PM FUNNEL CLOUD HALF WAY 37.62N 93.24W
02/27/2011 POLK MO TRAINED SPOTTER
REPORT OF FUNNEL CLOUD REPORTED AT 490TH ROAD AT 178TH
ROAD.
1016 PM NON-TSTM WND DMG HALF WAY 37.62N 93.24W
02/27/2011 POLK MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN AND POWER OUT IN
HALF WAY.
1018 PM HAIL BUFFALO 37.64N 93.09W
02/27/2011 M1.25 INCH DALLAS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HALF DOLLAR SIZED
HAIL...CORRECTED HAIL SIZE.
1021 PM HAIL 2 W LONG LANE 37.61N 92.95W
02/27/2011 M1.50 INCH DALLAS MO TRAINED SPOTTER
CORRECTION FOR TIME.
1023 PM HAIL LONG LANE 37.61N 92.91W
02/27/2011 M0.75 INCH DALLAS MO LAW ENFORCEMENT
1025 PM TSTM WND DMG 5 NE GREENFIELD 37.47N 93.78W
02/27/2011 DADE MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS LARGE TREE DOWN ACROSS MISSOURI
ROUTE CC NORTH OF STOCKTON RESERVOIR...CORRECTION FOR
LOCATION.
1025 PM HAIL 3 E BUFFALO 37.64N 93.04W
02/27/2011 M1.25 INCH DALLAS MO LAW ENFORCEMENT
1029 PM HAIL BOLIVAR 37.61N 93.41W
02/27/2011 M1.00 INCH POLK MO LAW ENFORCEMENT
ALSO MEASURED 40 KT WIND GUST.
1038 PM HAIL LEBANON 37.68N 92.66W
02/27/2011 M0.88 INCH LACLEDE MO EMERGENCY MNGR
1040 PM HAIL 3 W LEBANON 37.68N 92.72W
02/27/2011 M0.88 INCH LACLEDE MO EMERGENCY MNGR
1042 PM HAIL WALNUT GROVE 37.41N 93.55W
02/27/2011 M0.25 INCH GREENE MO EMERGENCY MNGR
1043 PM HAIL LEADMINE 37.84N 92.96W
02/27/2011 E1.00 INCH DALLAS MO EMERGENCY MNGR
CORRECTION FOR LOCATION.
1046 PM HAIL 4 SE LEBANON 37.64N 92.61W
02/27/2011 M1.50 INCH LACLEDE MO PUBLIC
1051 PM HAIL BUFFALO 37.64N 93.09W
02/27/2011 M0.75 INCH DALLAS MO TRAINED SPOTTER
1052 PM HAIL 1 N ASH GROVE 37.33N 93.58W
02/27/2011 M0.25 INCH GREENE MO EMERGENCY MNGR
1055 PM HAIL PLEASANT HOPE 37.46N 93.27W
02/27/2011 M0.25 INCH POLK MO EMERGENCY MNGR
ALSO HAD 40 TO 50 MPH WINDS.
1100 PM HAIL BUFFALO 37.64N 93.09W
02/27/2011 E1.00 INCH DALLAS MO CO-OP OBSERVER
1109 PM HAIL 4 SW LEBANON 37.64N 92.72W
02/27/2011 E1.75 INCH LACLEDE MO EMERGENCY MNGR
1110 PM HAIL FAIR GROVE 37.38N 93.15W
02/27/2011 M0.25 INCH GREENE MO FIRE DEPT/RESCUE
REPORTED BRIEF PEA SIZED HAIL AND WINDS OF 30 TO 40 MPH.
1114 PM HAIL 1 N CONWAY 37.52N 92.82W
02/27/2011 M0.88 INCH LACLEDE MO EMERGENCY MNGR
1140 PM TSTM WND GST 5 N HARTVILLE 37.32N 92.51W
02/27/2011 E55.00 MPH WRIGHT MO TRAINED SPOTTER
SMALL LIMBS DOWN.
1140 PM HAIL LAKE SPRING 37.78N 91.68W
02/27/2011 E1.75 INCH DENT MO EMERGENCY MNGR
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 8:39 PM CST | Tornado Warning | SGF | Barton, Jasper | 51 min |
| Feb 27, 9:14 PM CST | Tornado Warning | SGF | Barton, Cedar, Dade | 46 min |
| Feb 27, 9:19 PM CST | Tornado Warning | SGF | Miller, Morgan | 26 min |
| Feb 27, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 39 min |
| Feb 27, 9:42 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Feb 27, 9:44 PM CST | Tornado Warning | SGF | Polk | 46 min |
| Feb 27, 9:54 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade | 51 min |
| Feb 27, 10:03 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Feb 27, 10:07 PM CST | Tornado Warning | SGF | Dallas, Laclede, Polk | 38 min |
| Feb 27, 10:15 PM CST | Severe Thunderstorm Warning | SGF | Hickory, Polk | 45 min |
| Feb 27, 10:35 PM CST | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 38 min |
| Feb 27, 10:38 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 52 min |
| Feb 27, 10:39 PM CST | Tornado Warning | SGF | Camden, Laclede, Phelps, Pulaski, Texas | 51 min |
| Feb 27, 10:59 PM CST | Severe Thunderstorm Warning | SGF | Greene | 17 min |
| Feb 27, 11:15 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski and 3 more | 45 min |
| Feb 27, 11:31 PM CST | Tornado Warning | SGF | Dent, Phelps | 17 min |
| Feb 27, 11:45 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps, Shannon, Texas | 45 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.